# SDR USAASA03025

- Difficulty date: March 21, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N729US
- Make and model: Airbus A319-112
- Aircraft serial: 1170
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE AFT EMERGENCY POWER SUPPLY UNIT FAILS THE EMERGENCY LIGHTS TESTS.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALL CHECKS OK.  (M)
